# SDR DXTA2012081005083

- Difficulty date: August 9, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N676QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605176
- Aircraft time: 9,480 hours, 7,547 cycles
- Engine: Pwa PW545A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 216011
- Part serial: 0307
- Condition: Chattering
- Location: Mlg
- Part time: 2,078,166 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

BRAKES GRABBING AND CHATTERING DURING ALL TAXI PROCEDURES. BRAKES ALSO VERY GRABBY (PARTICULARLY TO THE RT) ON LANDING.  AUDIBLE METAL ON METAL NOISE VERY DISTINCT IN CABIN, COCKPIT AND REPORTED BY GROUND CREW.  PARTICULARLY WHEN APPLYING RT BRAKE. R & R RT BRAKE ASSY IAW MM 32-42-01. OPS & LEAK CHECKS GOOD. TAXI CHECK PROVED SATISFACTORY 32-90-40. ALL WORK IAW DONE AMM 32-42-01 AND 32-90-40. 

 
.
